# SDR ASOA20140803084

- Difficulty date: August 3, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 37,769 hours, 28,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE LT SIDE CABIN UPPER EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.  MX R & R NR 4 EMERGENCY LIGHT SYSTEM INVERTER WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
